# SDR YENA2022012800028

- Difficulty date: January 24, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 37,297 hours, 13,086 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT # 1521,( LGA-FLL). CAPTAIN NOTICED AN ODOR SIMILAR TO ACETONE ON DECENT INTO FLL FROM ABOUT 1200 AGL TO GROUND, PIC TURNED PACK 1 OFF AROUND 1000 AGL AND ODOR BEGAN TO LESSEN IN SEVERITY, NO PHYSIOLOGICAL EFFECTS NOTICED; COMPLIED WITH INFO NOTICE 2017-T015, SECTION A (A), ISOLATED FAULT TO TYPE 10, (A), 1, C PER TSM 05-50-00-810-085-B.  AIRCRAFT IS OK FOR SERVICE.
